# SDR DALA2017051103759

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 931
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 954 - 908, L30.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS AT STA 931.  REPAIR THE AREA. TREATED, PRIMED, TOP COATED, INSTALLED FASTENERS,  IAW SRM 51-41-02, 53-00-00, FIG 103, 53-00-05-2R-3, AND AMM 51-10-00-370-803.
